# SDR SWAA2023071759305

- Difficulty date: June 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,452 hours, 31,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD SHIELD AT STA 500 CORRODED ON SEVERAL PLACES. (MARKED) FWD CARGO DOOR CUTOUT AFT. SHIELD AT STA 500 CORRODED ON SEVERAL PLACES. (MARKED)<[01] REMOVED CORROSION AT FWD CARGO DOOR CUTOUT AFT SHIELD AT STA 500 REF SRM 51-10-02. ORIGINAL MATERIAL: 0.032'; MATERIAL REMOVED: 0.008'; REMAINING MATERILA 0.024'. FOUD OUT OF LIMITSPER SRM 53-00-53-1A-2. TOOL USED ID# WN0005; DUE DATE 04/20/2024. REMOVED AND REPLACED FWD CARGO DOOR AFT SHIELD AT STA 500 REF SRM 51-40-02-0G-0;[02] VERIFIED STEP # 1
